headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» Editorial Board
» Editorial Policy
» Archival Policy
» Article Publication Charges
» Copyright and Licensing Policy
Guidelines for Authors
» For Authors
» Instructions to Authors
» LaTex style files
Guidelines for Reviewers
» For Reviewers
» Review Form
Open Access
List of Issues
» 2020
Vol. 69, Issue 2
Vol. 69, Issue 1
» 2019
» 2018
» 2017
» 2016
» 2015
» 2014
» 2013
» 2012
» 2011
» 2010
» 2009
» 2008
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
» Back issues (full texts)
  in Google Engineering
» Back issues (full texts)
  in Google Ecology
» Back issues in ETERA Füüsika, Matemaatika jt
Subscription Information
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

About the cocompleteness of the category φ(B) of Segal topological algebras; pp. 53–56

(Full article in PDF format) https://doi.org/10.3176/proc.2020.1.06


Authors

Mart Abel

Abstract

In this paper, we show that the category φ(B) of Segal topological algebras is cocomplete, i.e., that the colimits of all direct systems in the category φ(B) exist.

Keywords

mathematics, topological algebras, Segal topological algebras, category, colimit, cocompleteness.

References

1. Abel , M. Generalisation of Segal algebras for arbitrary topological algebras. Period. Math. Hung. 2018 , 77(1) , 58-68.
https://doi.org/10.1007/s10998-017-0222-z

2. Abel , M. About some categories of Segal topological algebras. Poincare J. Anal. Appl. 2019 , 1 , 1-14.


3. Abel , M. Coproducts in the category S (B) of Segal topological algebras , revisited. Period. Math. Hung (to be published).

4. Adámek , J. , Herrlich , H. , and Strecker , G. E. Abstract and Concrete Categories. The Joy of Cats. John Wiley & Sons , Inc. , New York , 1990.


5. Rotman , J. J. An Introduction to Homological Algebra. Second Edition. Springer , New York , 2009.
https://doi.org/10.1007/b98977

 

 
Back

Current Issue: Vol. 69, Issue 2, 2020




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December